# SDR IPXA2016101109272

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 16,849 hours, 5,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Deformed
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR INGRESS ROPE PLASTIC CHANNEL ON DOOR FRAME DEFORMED.  R & R CREW ENTRY DOOR INGRESS CHANNEL RETAINER IAW AMM 25 61 04
